# SDR ABXA9700200

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557110
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT LANDING GEAR OUTBOARD DOOR WAS FOUND DELAMINATED, NR CF-772.  REPLACED THE RIGHT LANDING GEAR OUTBOARD DOOR IAW DC-9 MM 32-12-1.
